# SDR 96UAL900297

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4735U
- Make and model: Boeing 747122
- Aircraft serial: 19928
- Engine: Pwa JT9D7A
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Leaking
- Location: Crew Compt
- Component: Bf Goodrich, 7A13492
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERHAUL OF CREW SLIDE, UNIT FAILED AIR RETENTION TEST DUE TO SEAM LEAKS, POROSITY AND MINOR PUNCTURES. SCRAPPED UNIT.
